MathSciNet Relay Station
MathSciNet bibliographic data
MR2881132 91B38 (53B20)
Chen, Bang-Yen On some geometric properties of $h$-homogeneous production functions in microeconomics. Kragujevac J. Math. 35 (2011), no. 3, 343–357.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement